MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M006175254050
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Device component code relates to device problem code for the reported event of stent calcified.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex¿ plus stent was to be removed from the ureter and kidney, during a ureteroscopy and double j placement procedure performed on an unknown date.According to the complainant, during procedure, it was noticed that the stent was calcified in the tail of the double j stent.It was also reported that the stent was stuck in the renal j pelvis.The patient was sent to surgery for stent removal.There were no patient complications reported as a result of this event.Attempts to gain further information regarding the event have been unsuccessful to date, should any relevant information be provided, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflexplus stent was to be removed from the ureter and kidney, during a ureteroscopy and double j placement procedure performed on an unknown date.According to the complainant, during procedure, it was noticed that the stent was calcified in the tail of the double j stent.It was also reported that the stent was stuck in the renal j pelvis.The patient was sent to surgery for stent removal.There were no patient complications reported as a result of this event.Attempts to gain further information regarding the event have been unsuccessful to date, should any relevant information be provided, a supplemental mdr will be filed.

Brand Name
PERCUFLEX¿ PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7278873
Report Number3005099803-2018-00446
Device Sequence Number2378466
Product Code FGE
UDI-Device Identifier08714729170082
UDI-Public08714729170082
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberM006175254050
Device Catalogue Number175-254-05
Device Lot Number0021180607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;